# SDR IPXA3176814

- Difficulty date: January 3, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 11,333 hours, 7,022 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052800000
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FWD CARGO FLOOR PANEL 131MG DELAMINATED.  FABRICATED NEW FWD CARGO FLOOR PANEL IAW EO A300-5320-16407-E, APPENDIX C.
